Galois module structure of Milnor -theory in characteristic .
Bhandari, Ganesh; Lemire, Nicole; Mináč, Ján; Swallow, John
The New York Journal of Mathematics [electronic only] (2008)
- Volume: 14, page 215-224
- ISSN: 1076-9803
Access Full Article
topHow to cite
topBhandari, Ganesh, et al. "Galois module structure of Milnor -theory in characteristic .." The New York Journal of Mathematics [electronic only] 14 (2008): 215-224. <http://eudml.org/doc/129306>.
@article{Bhandari2008,
author = {Bhandari, Ganesh, Lemire, Nicole, Mináč, Ján, Swallow, John},
journal = {The New York Journal of Mathematics [electronic only]},
keywords = {Milnor -groups; indecomposable summands; Milnor -groups},
language = {eng},
pages = {215-224},
publisher = {University at Albany, Deptartment of Mathematics and Statistics},
title = {Galois module structure of Milnor -theory in characteristic .},
url = {http://eudml.org/doc/129306},
volume = {14},
year = {2008},
}
TY - JOUR
AU - Bhandari, Ganesh
AU - Lemire, Nicole
AU - Mináč, Ján
AU - Swallow, John
TI - Galois module structure of Milnor -theory in characteristic .
JO - The New York Journal of Mathematics [electronic only]
PY - 2008
PB - University at Albany, Deptartment of Mathematics and Statistics
VL - 14
SP - 215
EP - 224
LA - eng
KW - Milnor -groups; indecomposable summands; Milnor -groups
UR - http://eudml.org/doc/129306
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.